advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From India:

What are the possible side effects of taking metformin regarding lactic acid? Can it increase blood acidic levels?

Answer:

Lactic acidosis occurs when there is slow clearance of the metformin, such as with renal failure, liver failure, or heart failure. In the absence of these conditions, there has not been a reported case of lactic acidosis. Therefore, if you use the medication appropriately, there should not be an unexpected case of lactic acidosis.

JTL

DTQ-20090205215107
Original posting 8 Mar 2009
Posted to Pills for Diabetes

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:18
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.